Cardiotoxic effect due to accidental ingestion of an organic solvent.
PBN-AR
Instytucja
Instytut Medycyny Pracy im. prof. dr. med. Jerzego Nofera
Źródłowe zdarzenia ewaluacyjne
Informacje podstawowe
Główny język publikacji
EN
Czasopismo
International Journal of Occupational Medicine and Environmental Health
ISSN
1232-1087
EISSN
Wydawca
DOI
URL
Rok publikacji
2015
Numer zeszytu
1
Strony od-do
174-175
Numer tomu
28
Identyfikator DOI
Liczba arkuszy
Słowa kluczowe
PL
zawał mięśnia sercowego
ksylen
zatrucia
lotne związki organiczne
toluen
kardiotoksyczność
Open access
Tryb otwartego dostępu
Otwarte czasopismo
Wersja tekstu w otwartym dostępie
Wersja opublikowana
Licencja otwartego dostępu
Creative Commons — Uznanie autorstwa-Niekomercyjne
Czas opublikowania w otwartym dostępie
Razem z publikacją
Data udostępnienia w sposób otwarty
Streszczenia
Język
EN
Treść
Toxic myocardial injury can be misdiagnosed as a myocardial infarction, resulting in the patient undergoing standard treatment for cardiac rehabilitation. However, such inadequate therapeutic strategies can lead to cardiovascular complications including dilated cardiomyopathy. This study presents a case of a 65-year-old man after accidental ingestion of organic solvents (toluene and xylene), whose condition demonstrated all the criteria for diagnosis of myocardial infarction. The qualitative determinations of the above mentioned volatile organic compounds (VOCs) in whole blood were carried out using a headspace sampling by means of gas chromatography. Cardiac catheterization revealed no specific coronary lesions, only a muscular bridge causing a 30??50% stenosis in the middle of the circumflex branch of the left coronary artery.
Inne
System-identifier
100 330 500
CrossrefMetadata from Crossref logo
Cytowania
Liczba prac cytujących tę pracę
Brak danych
Referencje
Liczba prac cytowanych przez tę pracę
Brak danych